×

zbMATH — the first resource for mathematics

A recursive construction of permutation polynomials over \(\mathbb F_{q^2}\) with odd characteristic related to Rédei functions. (English) Zbl 1445.11141
Summary: In this paper, we construct two classes of permutation polynomials over \(\mathbb F_{q^2}\) with odd characteristic closely related to rational Rédei functions. Two distinct characterizations of their compositional inverses are also obtained. These permutation polynomials can be generated recursively. As a consequence, we can generate permutation polynomials with an arbitrary number of terms in a very simple way. Moreover, several classes of permutation binomials and trinomials are given. With the help of a computer, we find that the number of permutation polynomials of these types is quite big.

MSC:
11T06 Polynomials over finite fields
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Akbary, A.; Ghioca, D.; Wang, Q., On constructing permutations of finite fields, Finite Fields Appl., 17, 51-67, (2011) · Zbl 1281.11102
[2] Bartoli D., Masuda A.M., Quoos L.: Permutation polynomials over \({\mathbb{F}}_{q^2}\) from rational functions. arXiv:1802.05260 (2018).
[3] Carlet, C.; Ding, C.; Yuan, J., Linear codes from perfect nonlinear mappings and their secret sharing schemes, IEEE Trans. Inf. Theory, 51, 2089-2102, (2005) · Zbl 1192.94114
[4] Ding, C.; Helleseth, T., Optimal ternary cyclic codes from monomials, IEEE Trans. Inf. Theory, 59, 5898-5904, (2013) · Zbl 1364.94652
[5] Ding, C.; Yuan, J., A family of skew Hadamard difference sets, J. Comb. Theory A, 113, 1526-1535, (2006) · Zbl 1106.05016
[6] Ding, C.; Yin, J., Signal sets from functions with optimum nonlinearity, IEEE Trans. Commun., 55, 936-940, (2007)
[7] Ding, C.; Qu, L.; Wang, Q.; Yuan, J.; Yuan, P., Permutation trinomials over finite fields with even characteristic, SIAM J. Discret. Math., 29, 79-92, (2015) · Zbl 1352.11102
[8] Gupta, R.; Sharma, RK, Some new classes of permutation trinomials over finite fields with even characteristic, Finite Fields Appl., 41, 89-96, (2016) · Zbl 1372.11108
[9] Hou, X., Permutation polynomials over finite fields—a survey of recent advances, Finite Fields Appl., 32, 82-119, (2015) · Zbl 1325.11128
[10] Hou, X.; Mullen, GL; Sellers, JA; Yucas, JL, Reversed Dickson polynomials over finite fields, Finite Fields Appl., 15, 748-773, (2009) · Zbl 1228.11174
[11] Laigle-Chapuy, Y., Permutation polynomials and applications to coding theory, Finite Fields Appl., 13, 58-70, (2007) · Zbl 1107.11048
[12] Li N., Helleseth T.: New permutation trinomials from Niho exponents over finite fields with even characteristic. arXiv:1606.03768 (2016). · Zbl 1402.05005
[13] Li, N.; Helleseth, T., Several classes of permutation trinomials from Niho exponents, Cryptogr. Commun., 9, 693-705, (2017) · Zbl 1369.11089
[14] Lidl R., Müller W.B.: Permutation polynomials in RSA-cryptosystems. In: Proceedings of CRYPTO’83 Advances in Cryptology, Santa Barbara, CA, USA, August 21-24, pp. 293-301 (1983).
[15] Lidl R., Mullen G.L., Turnwald G.: Dickson Polynomials. Monographs and Surveys in Pure and Applied Mathematics, vol. 65. Chapman and Hall/CRC, Boca Raton (1993). · Zbl 0823.11070
[16] Lidl R., Niederreiter H.: Finite Fields. Encyclopedia of Mathematica and Its Applications, vol. 20, 2nd edn. Cambridge University Press, Cambridge (1997).
[17] Lee J., Park Y.H.: Some permuting trinomials over finite fields. Acta Math. Sci. Ser. B (English Ed.) 17, 250-254, 07 (1997). · Zbl 0921.11062
[18] Li K., Qu L., Li C., Fu S.: New permutation trinomials constructed from fractional polynomials. arXiv:1605.06216 (2016). · Zbl 1402.05004
[19] Li, K.; Qu, L.; Chen, X., New classes of permutation binomials and permutation trinomials over finite fields, Finite Fields Appl., 43, 69-85, (2017) · Zbl 1351.11078
[20] Li, K.; Qu, L.; Chen, X.; Li, C., Permutation polynomials of the form \(cx+\rm Tr_{q^l/q}(x^a)\) and permutation trinomials over finite fields with even characteristic, Cryptogr. Commun., 10, 531-554, (2018) · Zbl 1382.11091
[21] Li K., Qu L., Wang Q.: New constructions of permutation polynomials of the form \(x^rh(x^{q-1})\) over \({\mathbb{F}}_{q^2}\). Des. Codes Cryptogr. (2017). https://doi.org/10.1007/s10623-017-0452-3.
[22] Li K., Qu L., Wang Q.: Compositional inverses of permutation polynomials of the form \(x^rh(x^s)\) over finite fields. Cryptogr. Commun. (2018). https://doi.org/10.1007/s12095-018-0292-7. · Zbl 1409.11125
[23] Mullen G.L., Panario D.: Handbook of Finite Fields. CRC Press, Boca Raton (2013). · Zbl 1319.11001
[24] Niederreiter, H.; Winterhof, A., Cyclotomic R-orthomorphisms of finite fields, Discret. Math., 295, 161-171, (2005) · Zbl 1078.11068
[25] Rivest, RL; Shamir, A.; Adleman, LM, A method for obtaining digital signatures and public-key cryptosystems, Commun. ACM, 21, 120-126, (1978) · Zbl 0368.94005
[26] Schwenk, J.; Huber, K., Public key encryption and digital signatures based on permutation polynomials, Electron. Lett., 34, 759-760, (1998)
[27] Wang Q.: Cyclotomic mapping permutation polynomials over finite fields. In: Sequences, Subsequences, and Consequences, International Workshop, SSC 2007, Los Angeles, CA, USA, May 31-June 2, 2007, Revised Invited Papers, pp. 119-128 (2007). · Zbl 1154.11342
[28] Wang, Q., A note on inverses of cyclotomic mapping permutation polynomials over finite fields, Finite Fields Appl., 45, 422-427, (2017) · Zbl 1404.11138
[29] Yuan, P.; Ding, C., Further results on permutation polynomials over finite fields, Finite Fields Appl., 27, 88-103, (2014) · Zbl 1297.11148
[30] Yuan, P.; Ding, C., Permutation polynomials over finite fields from a powerful lemma, Finite Fields Appl., 17, 560-574, (2011) · Zbl 1258.11100
[31] Yuan, J.; Carlet, C.; Ding, C., The weight distribution of a class of linear codes from perfect nonlinear functions, IEEE Trans. Inf. Theory, 52, 712-717, (2006) · Zbl 1192.94128
[32] Zha, Z.; Hu, L.; Fan, S., Further results on permutation trinomials over finite fields with even characteristic, Finite Fields Appl., 45, 43-52, (2017) · Zbl 1362.05006
[33] Zieve M.: Permutation polynomials on \(\mathbb{F}_q\) induced from bijective Rédei functions on subgroups of the multiplicative group of \(\mathbb{F}_q^*\). arXiv:1310.0776 (2013).
[34] Zieve, ME, On some permutation polynomials over \({\mathbb{F}}_{q}\) of the form \(x^rh(x^{(q-1)/d})\), Proc. Am. Math. Soc., 137, 2209-2216, (2009) · Zbl 1228.11177
[35] Zheng, Y.; Yuan, P.; Pei, D., Large classes of permutation polynomials over \({\mathbb{F}}_{q^2}\), Des. Codes Cryptogr., 81, 505-521, (2016) · Zbl 1396.11139
[36] Zheng, Y.; Yu, Y.; Zhang, Y.; Pei, D., Piecewise constructions of inverses of cyclotomic mapping permutation polynomials, Finite Fields Appl., 40, 1-9, (2016) · Zbl 1364.11154
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.